# SDR CALA2019092301620

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 56,699 hours, 24,818 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598156200202
- Condition: Damaged
- Location: Lt Evevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR #5 HINGE FITTING UPPER I/B FLANGE IS DISBONDED SUPPO RT TASK PER NR 9298410. REMOVED AND REPLACED #5 HINGE ARM ON LT HORZ STAB IAW AMM 55-16 -42-420-050-B.
